| Model Number |
4480 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited electromagnetic interference (emi) noise.Technical services (ts) recommended the patient be brought into clinic to determine source of the emi and to re-enable mv.This lead remains in service.No adverse patient effects were reported.